# SDR ASOA201101986

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME CORRODED, S26L TO 26R.  REMOVED FRAME IAW SRM 51-42-06.  DRILLED FRAME IAW SRM 51-40-11 & ALODINE IAW SRM 51-21-11.  INSTALLED FRAME IAW SRM 51-42-06.
